On compact Ito's formulas for martingales of mc4.

Título inglés On compact Ito's formulas for martingales of mc4.
Título español Sobre fórmulas de Itô compactas para martingalas de mc4.
Autor/es Jolis, María
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Autòn. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1990, 34 (1): 107-128, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that the class mc4 of continuous martingales with parameter set [0,1]2, bounded in L4, is included in the class of semi-martingales Sc(L0(P)) defined by Allain in [A]. As a consequence we obtain a compact Itô's formula. Finally we relate this result with the compact Itô formula obtained by Sanz in [S] for martingales of mc4.
Clasificación UNESCO 120809
Palabras clave español Procesos ; Martingalas
Icono pdf Acceso al artículo completo